# SDR BAGA2024091700002

- Difficulty date: September 10, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N102BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 47,115 hours, 20,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING THE EMERGENCY LIGHTING SYSTEM FOUND BOTH BATTERIES DRAINED.  BATTERIES REPLACED, OPS CHECK GOOD.
